RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 5(407), Pages 177–178 (Mi umn9493)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic behaviour of the Hermite–Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system

E. A. Rakhmanovab, S. P. Suetinb

a University of South Florida
b Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00330
Ministry of Education and Science of the Russian Federation НШ-4664.2012.1


DOI: https://doi.org/10.4213/rm9493

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:5, 954–956

Bibliographic databases:

Document Type: Article
UDC: 517.53
MSC: 41A21, 42C05
Presented: S. Yu. Nemirovski
Accepted: 10.01.2012

Citation: E. A. Rakhmanov, S. P. Suetin, “Asymptotic behaviour of the Hermite–Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system”, Uspekhi Mat. Nauk, 67:5(407) (2012), 177–178; Russian Math. Surveys, 67:5 (2012), 954–956

Citation in format AMSBIB
\Bibitem{RakSue12}
\by E.~A.~Rakhmanov, S.~P.~Suetin
\paper Asymptotic behaviour of the Hermite--Pad\'e polynomials of the 1st kind for a~pair of functions forming a~Nikishin system
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 5(407)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9493}
\crossref{https://doi.org/10.4213/rm9493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3058747}
\zmath{https://zbmath.org/?q=an:06148572}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..954R}
\elib{http://elibrary.ru/item.asp?id=20423467}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 5
\pages 954--956
\crossref{https://doi.org/10.1070/RM2012v067n05ABEH004811}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314222000004}
\elib{http://elibrary.ru/item.asp?id=20485683}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84872321752}


Linking options:
  • http://mi.mathnet.ru/eng/umn9493
  • https://doi.org/10.4213/rm9493
  • http://mi.mathnet.ru/eng/umn/v67/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. R. K. Kovacheva, S. P. Suetin, “Distribution of zeros of the Hermite–Padé polynomials for a system of three functions, and the Nuttall condenser”, Proc. Steklov Inst. Math., 284 (2014), 168–191  mathnet  crossref  crossref  isi  elib  elib
    3. G. López Lagomasino, S. Medina Peralta, “On the convergence of type I Hermite–Padé approximants”, Adv. Math., 273 (2015), 124–148  crossref  mathscinet  isi  scopus
    4. V. I. Buslaev, S. P. Suetin, “On equilibrium problems related to the distribution of zeros of the Hermite–Padé polynomials”, Proc. Steklov Inst. Math., 290:1 (2015), 256–263  mathnet  crossref  crossref  isi  elib  elib
    5. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Martinez-Finkelshtein A., Rakhmanov E.A., Suetin S.P., “Asymptotics of Type I Hermite–Padé Polynomials for Semiclassical Functions”, Modern Trends in Constructive Function Theory, Contemporary Mathematics, 661, eds. Hardin D., Lubinsky D., Simanek B., Amer Mathematical Soc, 2016, 199+  crossref  mathscinet  zmath  isi
    7. A. I. Aptekarev, G. López Lagomasino, A. Martínez-Finkelshtein, “On Nikishin systems with discrete components and weak asymptotics of multiple orthogonal polynomials”, Russian Math. Surveys, 72:3 (2017), 389–449  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:373
    Full text:67
    References:28
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019